Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

bryson0729

Accutane, blood in water when passing stool

So yesterday when I used the restroom I noticed blood in the water and a decent amount too. (gross warning) It was actually dripping from me. Now there is no blood in my stool itself and it doesn't hurt. When I wipe it was pretty much all blood. I've had blood when I wiped in the past but it was very very little and I read it was probably from the hemorrhoids. I've stopped taking me Accutane since then and my next appointment is in a few days so I'm going to ask my derm about it then, but I'm obviously a little freaked out. I'm at the end of my 5th month and the 6th is my last, and like everyone else on Accutane I really want this to work. 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×